MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH; PROSTHESIS, HIPS

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 12/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: united kingdom.Proposed component code: mechanical (g04): stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a bilateral hip arthroplasty and was implanted with zimmer biomet products.The patient was revised in the right hip due to the stem implant fracturing.The patients report to be suffering from pain due to the implant in the left hip.Attempts have been made and no additional information is available.
 
Event or Problem Description
It was reported by legal that a patient had an initial left total hip arthroplasty performed.Subsequently, the patient has reported ongoing pain and decreased quality of life since the implantation.Patients relay fear of not being able to walk unaided in the future.No further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: a2, a3, a4, b1, b2, b3, b5, b7, d1, d4, d6a, d10, g3, g6, h2, h4, h6.D10: 00875200832 32mm i.D.Size gg elevated rim liner use with 48mm o.D.Size gg shell 66043601.00875704801 48mm o.D.Size gg porous uncemented with cluster holes shell use with gg liners 66057871.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided in relation to this reported event.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records provided only confirm that a left total hip replacement is in situ.Additional records relating to the left side were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21865474
Report Number0002648920-2025-00116
Device Sequence Number4695571
Product Code JDI
UDI-Device Identifier00889024145740
UDI-Public(01)00889024145740(17)330520(10)65885695
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400010
Device Lot Number65885695
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer04/23/2025
07/16/2025
04/08/2026
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/14/2025
08/05/2025
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age49 YR
Patient SexFemale
Patient Weight104 KG